# SDR CALA2019041200569

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 75,035 hours, 16,958 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: 52G37475
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE INTERMEDIATE CASE STRUT FAIRING MISSING, 9 O''CLOCK STRUT UPPER SIDE. INTERMEDIATE CASE FAIRING MISSING FROM L/H ENG 9 O CLOCK POSITION NEEDS TO BE REPLACED BEFORE 51 HOURS OF OPERATION. PER TABLE 601 AMM 72-34-05-206-005. NO OTHER DAMAGE OR LOOSE ITEMS NOTED.
